UNIGE document Scientific Article
previous document  unige:12336  next document
add to browser collection
Title

On the monodromies of a polynomial map from C2 to C

Authors
Published in Topology. 2001, vol. 40, no. 6, p. 1217 - 1240
Identifiers
Full text
Structures
Citation
(ISO format)
MICHEL, Françoise, WEBER, Claude. On the monodromies of a polynomial map from C2 to C. In: Topology, 2001, vol. 40, n° 6, p. 1217 - 1240. https://archive-ouverte.unige.ch/unige:12336

180 hits

0 download

Update

Deposited on : 2010-11-05

Export document
Format :
Citation style :